MAUDE Adverse Event Report: INNOVATION LLC REGARD; DISPOSABLE NEO SOFT CUFF #1 3-6 CM

INNOVATION LLC REGARD; DISPOSABLE NEO SOFT CUFF #1 3-6 CM
Model Number BPNEO1-REG
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that usa health is getting high blood pressure readings on our size neo 1 bp cuffs, while there is no reported harm to patient an inaccurate reading could lead to a mis diagnosis/ inappropriate medical management.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of 15 aug 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 15 aug 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "getting high blood pressure readings on our size neo 1 bp cuffs" regarding part bpneo1-reg was confirmed.The root cause was determined to be a design issue.A risk assessment was performed, and the ultimate risk was determined to be low which does not require escalation to the capa review board.There have been 0 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.Corrective actions will be implemented as part of project code eng 16.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description

Brand Name
REGARD
Common Device Name
DISPOSABLE NEO SOFT CUFF #1 3-6 CM
Manufacturer (Section D)
INNOVATION LLC
1100 dr martin luther king jr
blvd suite 1100
nashville TN 37203
Manufacturer (Section G)
SUNMED AP, LTD.
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, china 51917 0
CH   519170
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key22822409
Report Number1314417-2025-00060
Device Sequence Number17284281
Product Code DXQ
UDI-Device Identifier10326053121668
UDI-Public(01)10326053121668(10)250100534
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K921997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBPNEO1-REG
Device Catalogue NumberBPNEO1-REG
Device Lot Number250100534
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown